# SDR 2008UALA01030

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME IS CRACKED IN E&E COMPT BS 380 1" INBOARD OF STR 26L ON FWD FACE OF FAIL SAFE CHORD. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE. VERIFIED REMOVAL WITH HFEC. INSTALLED REPAIR ANGLE.
